# SDR CAL950761

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Anti-Retract Lvr
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 9873 - STA 31J - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM 31J (AERO CORP).  THERE WAS NO GROUND SHIFT TO AIRBORNE.  THE AIRCRAFT WAS RETURNED TO 31J WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RE-RIGGED THE GROUND SENSE AND ANTI-RETRACTION LEVER IAW MM 32-23-1 AND OPERATION CHECKED GOOD.  IN ADDITION, THE NLG POSITION INTERLOCK SWITCH WAS REMOVED AND REPLACED.  A GEAR SWING WAS PERFORMED IAW MM 32-30 AND OPERATION CHECKED GOOD.  (M)
